Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

More about four biquadrates equal one biquadrate


Authors: Kermit Rose and Simcha Brudno
Journal: Math. Comp. 27 (1973), 491-494
MSC: Primary 65A05; Secondary 10-04
MathSciNet review: 0329184
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A computer-generated table of the first 82 numerical solutions of $ {A^4} + {B^4} + {C^4} + {D^4} = {E^4}$ is presented. Some regularities are noted.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10-04

Retrieve articles in all journals with MSC: 65A05, 10-04


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1973-0329184-2
Keywords: Fourth-order equations, numerical tables
Article copyright: © Copyright 1973 American Mathematical Society